JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On G-invariant Minimal Hypersurfaces with Constant Scalar Curvatures in S5
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.515-540
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.515
 Title & Authors
On G-invariant Minimal Hypersurfaces with Constant Scalar Curvatures in S5
So, Jae-Up;
  PDF(new window)
 Abstract
Let $G
 Keywords
scalar curvature;G-invariant minimal hypersurface;square norm;
 Language
English
 Cited by
 References
1.
S. Chang, On minimal hypersurfaces with constant scalar curvatures in $S^4$, J. Diff. Geom., 37(1993), 523-534.

2.
S. S. Chern, M. do Carmo and S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, Duke Math. J., 61(1990), 195-206. crossref(new window)

3.
W. Y. Hsiang, On the construction of in nitely many congruence classes of imbedded closed minimal hypersurfaces in $S^n$(1) for all $n{\geq}3$, Duke Math. J., 55(2)(1987), 361-367. crossref(new window)

4.
H. B. Lawson, Local rigidity theorems for minimal hypersurfaces, Annals of Math., 89(1969), 187-191. crossref(new window)

5.
C. K. Peng and C. L. Terng, Minimal hypersurface of spheres with constant scalar curvature, Annals of Math. Studies, No. 103, Princeton University Press, Princeton, NJ, (1983), 177-198.

6.
J. Simons, Minimal varieties in a Riemannian manifold, Ann. of Math., 88(1968), 62-105. crossref(new window)

7.
J. U. So, On G-invariant Minimal Hypersurfaces with Constant Scalar Curvatures in $S^5$, Commun. Korean Math. Soc., 17(2002), 261-278. crossref(new window)

8.
H. Yang and Q. M. Cheng, Chern's conjecture on minimal hypersurfaces, Math. Z., 227(1998), 377-390. crossref(new window)

9.
S. T. Yau, Problem section, Annals of Math. Studies, No. 102, Princeton University Press, Princeton, NJ, (1982), 693.